MAUDE Adverse Event Report: Synthes GmbH Aim-Arm radioluc; Rod, Fixation, Intramedullary and Accessories

Synthes GmbH Aim-Arm radioluc; Rod, Fixation, Intramedullary and Accessories
Catalog Number 03.233.006
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/30/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported a piece of the device was lost in sterilization process of rfna aiming arm.Product cannot be used without it.No patient involvement.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Investigation summary.The product was returned to depuy synthes for evaluation.¿visual inspection of the returned device revealed damage to the aiming arm - center part and the latch, both of which were found broken.Additionally, the pin was separated from the device as a result of the damage observed in this area of the product.All device components were returned and available for evaluation.¿ the rfn-advanced retrograde femoral nailing system, was reviewed.Following relevant statements were found at page 24.Attach the aiming arm to the insertion handle, by sliding it into the hook at the distal part of the insertion handle and then rotating the latch towards the insertion handle for both parts to connect.Precaution: do not exert forces on the aiming arm, protection sleeve, drill sleeves and drill bits.These forces may prevent.Accurate targeting through proximal locking holes and damage the drill bits.A dimensional inspection was unable to be performed due to post manufacturing damage.¿a functional evaluation was unable to be performed due to post manufacturing damage.¿the overall complaint was confirmed as the observed condition of the aim-arm radioluc would have contributed to the complained device issue.¿ based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.¿ dimensional inspection: n/a.Device history.Per franchise complaint product investigation procedure complaints for which a non-manufacturing related probable cause has been identified no manufacturing record evaluation is required.

Brand Name
Aim-Arm radioluc
Common Device Name
Rod, Fixation, Intramedullary and Accessories
Manufacturer (Section D)
Synthes GmbH
luzernstrasse 19-21
zuchwil 4528
SZ  4528
Manufacturer (Section G)
Monument
1101 synthes avenue
monument CO 80132
Manufacturer Contact
elba bello
1302 wright lane east
west chester, PA 19380
+1(908)386-3534
MDR Report Key50503352
Report Number8030965-2026-08640
Device Sequence Number9431385
Product Code HSB
UDI-Device Identifier10886982288363
UDI-Public(01)10886982288363(10)614P568
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K201346
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.233.006
Device Lot Number614P568
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/28/2026
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 08/28/2026
Initial Report FDA Received Date08/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown